# SDR SWIA200210831

- Difficulty date: May 7, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 15,542 hours, 15,124 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1000 FT AGL, BOTH STAB TRIM CH 1 & CH 2 AND MACH TRIM DISCONNECTED.  BOTH STAB TRIMS WOULD NOT RE-ENGAGE.  RETURNED TO SLC.  REMOVED AND REPLACED FIRST OFFICER'S STAB TRIM DISCONNECT SWITCH IAW 27-41-30.  OPS CHECKS GOOD.
